# SDR KC82005F00007

- Difficulty date: September 7, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1116
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW NOTICED A LOSS OF HYDRAULIC PRESSURE.  PERFORMED EMERGENCY GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  AUX HYDRAULIC PUMP SUPPLIED PRESSURE FOR FLAPS AND BRAKES UPON LANDING.  FOUND NOSE GEAR ACTUATOR RETRACT HOSE LEAKING AT BULKHEAD FITTING IN THE NOSE AVIONICS BAY.  REPLACED HOSE ASSY WITH NEW HOSE.  NOTHING NOTICEABLE FOUND IN HYDRAULIC FILTERS.  SERVICED HYDRAULIC SYSTEM.  PERFORMED PURGING OF NITROGEN FROM LANDING GEAR HYDRAULIC SYSTEM.  PERFORMED GEAR RETRACTION CHECKS AND LEAKAGE CHECKS.  PERFORMED ENGINE DRIVEN HYDRAULIC PUMP OPERATIONAL CHECKS.  ALL WORK PERFORMED IAW MM.  (K)
